# SDR USAA2012102900009

- Difficulty date: October 17, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N245AY
- Make and model: Boeing 767201
- Aircraft serial: 23897
- Aircraft time: 101,515 hours, 20,631 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Tee Fitting
- Part number: 100T1440U4
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - CRACK ON T-FITTING OF FAIL SAFE STRAP AT BS 955, RBL 97.  REPLACED TEE FITTING ON FAIL SAFE STRAP AT BS 955, RBL 97 IAW EA 130973.
